# SDR REXA99010

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403BH
- Make and model: Saab SF340A
- Aircraft serial: 340A060
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Light
- Condition: Illuminated
- Location: Anti-Skid System
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ANTI-SKID LIGHT CAME ON DURING FLIGHT.  INSPECTED SYSTEM WIRING AND COMPONENTS.  CLEANED ALL WEIGHT ON WHEELS SWITCHES AND HARNESS CONNECTORS.  (M)
